Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A formula for the Euler characteristics of even dimensional triangulated manifolds


Author: Toshiyuki Akita
Journal: Proc. Amer. Math. Soc. 136 (2008), 2571-2573
MSC (2000): Primary 52B70; Secondary 52B05, 57Q15
Published electronically: February 29, 2008
MathSciNet review: 2390528
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An alternative formula for the Euler characteristics of even dimensional triangulated manifolds is deduced from the generalized Dehn-Sommerville equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 52B70, 52B05, 57Q15

Retrieve articles in all journals with MSC (2000): 52B70, 52B05, 57Q15


Additional Information

Toshiyuki Akita
Affiliation: Department of Mathematics, Hokkaido University, Sapporo, 060-0810 Japan
Email: akita@math.sci.hokudai.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09148-X
PII: S 0002-9939(08)09148-X
Received by editor(s): January 31, 2007
Published electronically: February 29, 2008
Additional Notes: The author was partially supported by the Grant-in-Aid for Scientific Research (C) (No. 17560054) from the Japan Society for Promotion of Sciences.
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.